Alert archive / Tennessee / Tornado Warnings in 2009

Tornado Warning 7, NWS Morristown, TN

April 10, 20098 counties in Tennessee

NWS Morristown, TN issued this tornado warning at Apr 10, 2009, 3:12 PM CDT for 8 counties in Tennessee. It was in force for 48 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 3:12 PM CDT (20:12 UTC)
Expired
Apr 10, 2009, 4:00 PM CDT
In force
48 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Bledsoe County, TN, Bradley County, TN, Hamilton County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Rhea County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 113 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:20 PM CDTTORNADOSale Creek, TNPOSSIBLE TORNADO. 2 AREAS OF TREES DOWN. FIRST AREA HAS 150 TREES DOWN. SECOND HAS A DAMAGE PATH OF 1000 FEET IN LENGTH. 1 HOME DAMAGED.
Apr 10, 3:25 PM CDTTSTM WND GST 05 Nw Soddy-Daisy, TNESTIMATED 65 MPH WIND.
Apr 10, 3:25 PM CDTTSTM WND GST 655 Nw Soddy-Daisy, TN
Apr 10, 3:30 PM CDTTSTM WND DMG8 N Soddy-Daisy, TNROOF OFF HOUSE IN SALE CREEK.
Apr 10, 3:30 PM CDTTSTM WND DMGSale Creek, TNROOF OF HOUSE.
Apr 10, 3:35 PM CDTHAIL 0.7510 Nnw Cleveland, TN
Apr 10, 3:45 PM CDTTORNADO1 N Calhoun, TNSEVERAL HOMES DAMAGED.
Apr 10, 3:50 PM CDTTSTM WND DMGCleveland, TNSEVERAL TREES DOWN AND MINOR ROOF DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 11:23 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1414 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMRX 102012
TORMRX
TNC007-011-065-107-115-121-143-153-102100-
/O.NEW.KMRX.TO.W.0007.090410T2012Z-090410T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
412 PM EDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHERN BLEDSOE COUNTY IN EAST TENNESSEE...
  BRADLEY COUNTY IN EAST TENNESSEE...
  THIS INCLUDES THE CITY OF CLEVELAND...
  HAMILTON COUNTY IN EAST TENNESSEE...
  EXTREME EASTERN MARION COUNTY IN EAST TENNESSEE...
  MCMINN COUNTY IN EAST TENNESSEE...
  MEIGS COUNTY IN EAST TENNESSEE...
  EXTREME SOUTHERN RHEA COUNTY IN EAST TENNESSEE...
  EXTREME EASTERN SEQUATCHIE COUNTY IN EAST TENNESSEE...

* UNTIL 500 PM EDT/400 PM CDT/

* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
TWO STORMS WITH POSSIBLE TORNADOES 12 MILES WEST OF SODDY-DAISY AND 
9 MILES NORTHWEST OF SIGNAL MOUNTAIN...OR NEAR DUNLAP TO 12 MILES 
SOUTHWEST OF DUNLAP...MOVING EAST AT 45 MPH.

* TORNADO PRODUCING STORMS WILL BE NEAR...
  SIGNAL MOUNTAIN BY 420 PM EDT...
  SODDY-DAISY BY 430 PM EDT...
  HARRISON BY 435 PM EDT...
  CLEVELAND BY 450 PM EDT...
  CHARLESTON BY 455 PM EDT...

THESE ARE DANGEROUS STORMS TAKE COVER IMMEDIATELY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THIS EVENING FOR 
SOUTHEAST TENNESSEE.

&&

LAT...LON 3549 8463 3510 8485 3511 8540 3547 8518
TIME...MOT...LOC 2011Z 265DEG 41KT 3532 8535 3521 8544

$$

DMG
2 follow-up statements
000 
WWUS54 KMRX 102026
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
426 PM EDT FRI APR 10 2009

TNC007-011-065-107-115-121-143-153-102100-
/O.CON.KMRX.TO.W.0007.000000T0000Z-090410T2100Z/
RHEA TN-BLEDSOE TN-MEIGS TN-MCMINN TN-SEQUATCHIE TN-HAMILTON TN-
BRADLEY TN-MARION TN-
426 PM EDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT/400 PM CDT/
FOR EXTREME EASTERN MARION...BRADLEY...HAMILTON...EXTREME EASTERN
SEQUATCHIE...MCMINN...MEIGS...EXTREME SOUTHERN BLEDSOE AND EXTREME
SOUTHERN RHEA COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE TWO STORMS WITH POSSIBLE TORNADOES NEAR SALE CREEK TO MIDDLE 
VALLEY...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF DAYTON 
TO 8 MILES NORTH OF CHATTANOOGA...MOVING EAST AT 45 MPH.

TORNADO PRODUCING STORMS WILL BE NEAR...
  GRAYSVILLE...SODDY-DAISY...SALE CREEK AND MIDDLE VALLEY BY 430 PM
  EDT...
  SHADY GROVE AND BIRCHWOOD BY 435 PM EDT...
  MCDONALD AND BIG SPRING BY 445 PM EDT...
  WATERVILLE AND HOPEWELL BY 450 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT THIS EVENING 
SOUTHEAST TENNESSEE.

&&

LAT...LON 3549 8463 3510 8485 3511 8540 3547 8518
TIME...MOT...LOC 2025Z 265DEG 41KT 3541 8514 3519 8526

$$

DMG
000 
WWUS54 KMRX 102045
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
445 PM EDT FRI APR 10 2009

TNC007-011-065-107-115-121-143-153-102100-
/O.CON.KMRX.TO.W.0007.000000T0000Z-090410T2100Z/
RHEA TN-BLEDSOE TN-MEIGS TN-MCMINN TN-SEQUATCHIE TN-HAMILTON TN-
BRADLEY TN-MARION TN-
445 PM EDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT/400 PM CDT/
FOR EXTREME EASTERN MARION...BRADLEY...HAMILTON...EXTREME EASTERN
SEQUATCHIE...MCMINN...MEIGS...EXTREME SOUTHERN BLEDSOE AND EXTREME
SOUTHERN RHEA COUNTIES...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE TWO STORMS WITH POSSIBLE TORNADOES.  THESE TORNADO 
PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HILLSVIEW 
TO MCDONALD...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF 
DECATUR TO 6 MILES WEST OF CLEVELAND...MOVING EAST AT 45 MPH.

TORNADO PRODUCING STORMS WILL BE NEAR...
  WATERVILLE...TASSO...CLEVELAND AND CHARLESTON BY 450 PM EDT...
  RICEVILLE BY 455 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR A STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
STRUCTURE IN AN INTERIOR HALLWAY...ROOM OR CLOSET. USE BLANKETS OR
PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY EVENING/700
PM CDT FRIDAY EVENING/ FOR SOUTHWEST NORTH CAROLINA AND CENTRAL
TENNESSEE.

&&

LAT...LON 3549 8463 3510 8485 3511 8540 3547 8518
TIME...MOT...LOC 2043Z 265DEG 41KT 3538 8482 3517 8494

$$

TD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 10, 1:25 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 10, 1:25 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
225 PM EDT FRI APR 10 2009

.SHORT TERM...(TONIGHT)...BROKEN LINE OF THUNDERSTORMS
APPROACHING...AND WITH SIGNIFICANT CAPE AND LOW LEVEL WIND
SHEAR...STILL EXPECTING SEVERE THUNDERSTORMS WITH THE POSSIBILITY OF
TORNADOES THIS AFTERNOON INTO EARLY EVENING.  ONCE THE COLD FRONT
PASSES...SHOULD HAVE SOME SHOWERS LINGERING...ESPECIALLY NORTH...AND
LOW CLOUDS MOVING IN.  WILL NOT STRAY FROM MAV TEMPS FOR TONIGHT.

.LONG TERM...(SATURDAY THROUGH FRIDAY)...RATHER UNSETTLED WEATHER
REGIME IN THE OFFING FOR THE LONG TERM AFTER A MAINLY DRY WEEKEND.
NEXT IN A SERIES OF SYSTEMS APPROACHES BY EARLY MONDAY. THIS DOES
NOT APPEAR TO BE A SEVERE WEATHER THREAT AT THIS TIME AS INSTABILITY
IS DECIDEDLY LACKING PER MODEL FORECAST SOUNDINGS. HOWEVER...UPPER
CLOSED LOW ASSOCIATED WITH THIS EVENT WILL ONLY SLOWLY DRIFT
EASTWARD RESULTING IN THE PERSISTENCE OF SCATTERED PRECIP INTO
WEDNESDAY. BRIEF DRY PERIOD EXPECTED WEDNESDAY NIGHT BEFORE THE NEXT
SYSTEM APPROACHES ON THURSDAY. FOR TEMPS..GENERALLY ONLY TWEAKED
PRECEDING GRIDS/FORECAST AS THEY APPEARED REASONABLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             51  65  43  72  53 /  50  10   0   0  60
KNOXVILLE MCGHEE TYSON AIRPORT, TN  50  62  40  69  47 /  80  10   0   0  30
OAK RIDGE, TN                       51  62  39  69  48 /  70  10   0   0  30
TRI CITIES AIRPORT, TN              49  59  36  67  42 /  90  20   0   0  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

LDW/LCM
Hazardous weather outlook, Apr 10, 2:20 AM CDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
320 AM EDT FRI APR 10 2009

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-110730-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
320 AM EDT FRI APR 10 2009 /220 AM CDT FRI APR 10 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS
MIDDLE TENNESSEE..CENTRAL KENTUCKY...AND NORTHERN ALABAMA EARLY
THIS AFTERNOON...THEN MOVE EAST ACROSS THE REGION. THE GREATEST
THREAT FOR SEVERE STORMS WILL BE BETWEEN 4 AND 10 PM TODAY WITH
THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED
TORNADOES ARE ALSO POSSIBLE.

HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER ROUND OF THUNDERSTORMS IS POSSIBLE MONDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Apr 10, 9:37 AM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1037 AM EDT FRI APR 10 2009

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-102000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...
MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE...
MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...
PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...
ABINGDON
1037 AM EDT FRI APR 10 2009 /937 AM CDT FRI APR 10 2009/

...A SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON
AND EVENING...

A LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE LOWER OHIO AND
TENNESSEE VALLEYS TODAY. GUSTY SOUTH AND SOUTHWEST WINDS AHEAD OF
THIS SYSTEM WILL HELP TO BRING WARM AND MOIST AIR INTO THE REGION
TODAY.

AN AREA OF SHOWERS AND THUNDERSTORMS HAS ALREADY MOVED THROUGH THE
AREA THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS CAN STILL BE
EXPECTED THROUGH THE EARLY AFTERNOON...THEN MORE NUMEROUS SHOWERS
AND THUNDERSTORMS WILL MOVE IN BY LATE AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT. SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE
REGION THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL CAN BE
EXPECTED WITH THESE SEVERE STORMS...AND TORNADOES WILL ALSO BE
POSSIBLE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE
TELEVISION OR RADIO STATIONS...FOR LATER STATEMENTS AND FORECASTS
ON THIS POTENTIAL SEVERE WEATHER OUTBREAK.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:03 AM CDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more42 min
Apr 10, 2:28 PM CDTTornado WarningMRXMarion47 min
Apr 10, 2:43 PM CDTTornado WarningMRXBledsoe, Sequatchie47 min
Apr 10, 2:54 PM CDTSevere Thunderstorm WarningMRXMarion51 min
Apr 10, 3:03 PM CDTSevere Thunderstorm WarningMRXHamilton42 min
Apr 10, 3:24 PM CDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Union36 min
Apr 10, 3:27 PM CDTSevere Thunderstorm WarningMRXClaiborne, Hancock48 min
Apr 10, 3:37 PM CDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, McMinn, Meigs and 3 more53 min
Apr 10, 3:43 PM CDTTornado WarningMRXBradley, Hamilton, McMinn, Monroe, Polk62 min
Apr 10, 3:45 PM CDTTornado WarningMRXAnderson, Knox, Loudon, Roane60 min
Apr 10, 3:56 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton34 min
Apr 10, 4:18 PM CDTTornado WarningMRXHancock42 min
Apr 10, 4:26 PM CDTSevere Thunderstorm WarningMRXBlount, Sevier64 min
Apr 10, 4:32 PM CDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson, Knox, Union28 min
Apr 10, 5:03 PM CDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 1 more34 min

Nearby

Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.